# SDR SWAA2023042720016

- Difficulty date: March 22, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-200272<[01] TOOL USED ULTRASONIC EQUIPMENT: P/N: 45MG; S/N: 221860711; DUE DATE: 07-NOV-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 19-MAY-23;[04] PERFORMED PERMANENT REPAIR LOCATED STR25L BS500D+10? TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN-OFF BELOW;[05] PERFORMED PERMANENT REPAIR LOCATED STR25L BS500D+10? TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.  SEE INDIVIDUAL SIGN-OFF BELOW RII ACCOMPLISHED
